FREE SHIPPING $35+

Dristan for Sinus Colds
72 Tablets
Dristan for Sinus Colds gives fast, effective relief of the symptoms of sinus colds, including nasal congestion, sinus pain, sinus pressure and runny nose.

Medicinal ingredients in each tablet (take 1 every 4 hours): acetaminophen -- 325mg, phenylephrine HCL -- 5mg, chlorpheniramine maleate -- 2mg

We are only able to ship this item to Canadian customers.
No Information Provided

Other Dristan Products

next Prev
Customer Reviews 4/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Angela: more than a year ago

My go to night time cold remedy! Doesn't make my heart race like most cold/flu meds. Guarantees a good night sleep with no hangover. I always feel better the next morning.


Patrick: more than a year ago

Work but not so effective than ADVIL cold and sinus PLUS... and very difficult to get away the peel to protect from children... So I will not buy this again

Page  1